# SDR IPXA11669994

- Difficulty date: October 12, 2011
- Submitted: October 26, 2011
- Operation: Air carrier
- Aircraft: N314UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27742
- Aircraft time: 41,596 hours, 13,053 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Tee Fitting
- Part number: 145T19292
- Condition: Corroded
- Location: Bs 955
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:8C, FRETTING FOUND AT TEE FITTING FWD LOWER HOLE MATING SURFACE AREA,  TEE FITTING REPLACED IAW EO B767-5350-17922-J, APPENDIX 'D' FIG 6.  REPAIR IS CLASSIFIED AS A MAJOR.
